C-compact convex sets and extreme points.

Javier Martínez-Maurica; C. Pérez García

Extracta Mathematicae (1986)

  • Volume: 1, Issue: 1, page 47-49
  • ISSN: 0213-8743

How to cite


Martínez-Maurica, Javier, and Pérez García, C.. "C-compact convex sets and extreme points.." Extracta Mathematicae 1.1 (1986): 47-49. <http://eudml.org/doc/38182>.

author = {Martínez-Maurica, Javier, Pérez García, C.},
journal = {Extracta Mathematicae},
keywords = {Espacios lineales topológicos; Espacios localmente convexos},
language = {eng},
number = {1},
pages = {47-49},
title = {C-compact convex sets and extreme points.},
url = {http://eudml.org/doc/38182},
volume = {1},
year = {1986},

AU - Martínez-Maurica, Javier
AU - Pérez García, C.
TI - C-compact convex sets and extreme points.
JO - Extracta Mathematicae
PY - 1986
VL - 1
IS - 1
SP - 47
EP - 49
LA - eng
KW - Espacios lineales topológicos; Espacios localmente convexos
UR - http://eudml.org/doc/38182
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.